# SDR HEEA086978

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 222366649101
- Condition: Inoperative
- Location: Sump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUMP VALVE INOPERATIVE. REPLACED.
